Please read these instructions before posting any event on Fermilab Indico

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

2011 OSG Summer Workshop and CMS Tier 3 Workshop

US/Central
TTU Main Library

TTU Main Library

Texas Tech University, Lubbock, TX
Marco Mambelli (University of Chicago)
Description
<meta charset="utf-8" /> The 2011 Open Science Grid Summer Workshop will be held August 9 to 11 at Texas Tech University.  The event will consist of annual OSG Site Administrators workshop, this year joint with a Campus Grids and User forum, followed by VO workshops: the CMS T3 workshop and other VOs are welcome to propose a VO meeting.
Topics on the agenda include:
- OSG installation and troubleshooting (CE, SEs, utility nodes, etc.)
- Virtual machines with KVM
- Cluster management tools (Rocks, Puppet)
- Migrating from Pacman to RPMs
- Campus Grids
- Glidein WMS
- Helping new and existing users get their code running on OSG's Campus and Production Grids
The CMS Tier 3 workshop topics include CMSSW, PhEDEx setup and optimization and and CRAB usage.

A twiki page containing supporting material for the workshop is at https://twiki.grid.iu.edu/bin/view/SiteCoordination/SummerWorkshopTutorials2011
Faculty will post a description of the contributions and requirements for the attendees.
Attendees should check this page to come prepared before arriving at the workshop.

In-person attendance is encouraged but remote attendance will be possible (via phone or Adobe Connect).
Check the track name in the agenda. To join with your computer click on the Adobe Connect URL in the table below. A browser is sufficient to follow the workshop, Adobe Flash is necessary to interact (talk or share your screen). To join via phone call ReadyTalk at +1 866 740 1260 and enter the code form the table here below. If you have special requests, send us an email at OSG2011@highenergy.phys.ttu.edu:
Track Adobe Connect URL Phone code
Plenary (8/9) http://osg.adobeconnect.com/osgsw11a/ 8349885#
Site administrators (8/9, 8/10) http://osg.adobeconnect.com/osgsw11a/ 8349885#
Users forum (8/9, 8/10) http://osg.adobeconnect.com/osgsw11b/ #
CMS Tier 3 ws (8/10 and 8/11) http://osg.adobeconnect.com/osgsw11cms/ #

Check the Accomodations page for lodging information and the Directions page for a map and directions. A map of theTTU campus is also available at http://www.ttu.edu/map/

Participants
  • Alain Roy
  • Alan Sill
  • Anand Padmanabhan
  • Andrew Melo
  • Anupam Tambi
  • Benjamin Snook
  • Bill Marmagas
  • Brad Viviano
  • Christopher Cowden
  • Dan Fraser
  • Daniel Squires
  • Derek Weitzel
  • Douglas Strain
  • Eric Vaandering
  • Glenn Johnson
  • Greg Thain
  • Guy Almes
  • GyeongRyoon Kim
  • Horst Severini
  • Jason Zurawski
  • Jeff Cunningham
  • Jeff Dost
  • Jerry Perez
  • Joel Walker
  • John Mora
  • Jonathan Mills
  • Jose Caballero
  • Juan Eduardo Ramirez
  • Justin Ross
  • Marco Mambelli
  • Marguerite Tonjes
  • Maxim Potekhin
  • Mike Hutcheson
  • Ravi Vadapalli
  • Rob Snihur
  • Roger Link
  • Scott Teige
  • Steven Lo
  • Steven TIMM
  • Suchandra Thapa
  • Sung-Won Lee
  • Tom Harvill
  • Will Maier
  • William Strossman
  • Yu Fu
  • Yugendra Guvvala
    • 9:00 AM 11:30 AM
      Plenary
      Convener: Marco Mambelli (University of Chicago)
      • 9:00 AM
        Welcome 20m
        Speakers: Prof. Alan Sill (Texas Tech University) , Marco Mambelli (University of Chicago)
        Slides
      • 9:20 AM
        OSG Introduction 40m
        Speaker: Dan Fraser (OSG)
        Slides
      • 10:00 AM
        Sites: examples and planning 30m
        Speaker: Marco Mambelli (University of Chicago)
        Slides
      • 10:30 AM
        News from the GOC 5m
        Speaker: Scott Teige
        Slides
      • 10:35 AM
        Overview of cluster management tools 20m
        Speaker: Marco Mambelli (University of Chicago)
        Slides
      • 10:55 AM
        Migration to RPM packages 30m
        Speaker: Mr Alain Roy (University of Wisconsin-Madison)
        Slides
      • 11:25 AM
        Secutiry brief 5m
        Speaker: Dr Anand Padmanabhan (University of Illinois at Urbana Champaign)
        Slides
    • 11:30 AM 1:00 PM
      Lunch 1h 30m
    • 1:00 PM 6:00 PM
      Site administrators -1
      Convener: Suchandra Thapa (Univerdity of Chicago)
    • 1:00 PM 6:00 PM
      Users forum - 1
      Convener: Dan Fraser (OSG)
    • 8:30 AM 1:00 PM
      Site administrators - 2
      Convener: Dr Steven Timm (Fermilab)
      • 8:30 AM
        Rocks hands-on 1h
        Speaker: Yu Fu
        Slides
      • 9:30 AM
        Puppets hands-on 1h
        Speaker: Suchandra Thapa
        Slides
      • 10:30 AM
        Install OSG using RPMs 30m
        Speaker: Mr Alain Roy (University of Wisconsin-Madison)
        Slides
      • 11:00 AM
        Coffee Break 20m
      • 11:20 AM
        Fault tolerant installations and virtualization 40m
        Speaker: Dr Steven Timm (Fermilab)
        Slides
      • 12:00 PM
        TWE: OSG installation tuning (CE/GUMS, ...) 1h
        Talk-With-the-Experts: OSG installation tuning (CE/GUMS, ...) This session closing the system administrators track is an open, loosely structured interactive session where OSG experts are available to guide and support users (scientists and system administrators) by answering questions or providing one-on-one coaching. Among the others it will cover questions about installation, optimization and troubleshooting of OSG resources (e.g. CE, GUMS, SEs, …). A similar session is closing the campus grid and users track. Attendees are encouraged to move between one and the other room to meet with the different experts. To help our planning, submit your questions in advance by sending an email to OSG2011@highenergy.phys.ttu.edu In the afternoon some experts will continue to be available in a breakout session parallel to the CMS Tier 3 workshop.
    • 8:30 AM 1:00 PM
      Users forum -2
      Convener: Dr Anand Padmanabhan (University of Illinois at Urbana Champaign)
      • 8:30 AM
        Security -- infrastructure, certificates and responsibilities 1h
        Speaker: Dr Anand Padmanabhan (University of Illinois at Urbana Champaign)
        Slides
      • 9:30 AM
        OIM and MyOSG 30m
        Register a user in OIM. Register a resource. Check the information in MyOSG
        Speaker: Scott Teige (GOC)
        Slides
      • 10:00 AM
        Data movement with Globus Online 30m
        Speaker: Mr Douglas Strain (Fermilab)
        Slides
      • 10:30 AM
        Coffee break 20m
      • 10:50 AM
        Porting your code to OSG: an example 30m
        Speaker: Mr Derek Weitzel (University of Nebraska - Lincoln)
        Slides
      • 11:20 AM
        TWE: Porting your code to the Grid 1h 30m
        Talk-With-the-Experts: Porting your code to the Grid This session closing the users and campus grids track is an open, loosely structured interactive session where OSG experts are available to guide and support users (scientists and system administrators) by answering questions or providing one-on-one coaching. Among the others it will cover questions about running your workflow on OSG campus or production grids and the installation, optimization and troubleshooting of campus grids. A similar session is closing the system administrators track. Attendees are encouraged to move between one and the other room to meet with the different experts. To help our planning, submit your questions in advance by sending an email to OSG2011@highenergy.phys.ttu.edu In the afternoon some experts will continue to be be available for further support in a breakout session parallel to the CMS Tier 3 workshop.
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:15 PM 2:30 PM
      Tour of the local computing center
      Conveners: Prof. Alan Sill (Texas Tech University) , Christopher Cowden (Texas Tech University)
    • 2:30 PM 6:00 PM
      CMS Tier 3 workshop
      Convener: Dr Rob Snihur (UNL/FNAL)
      • 2:30 PM
        CRAB 1h
        Speaker: Dr Eric Vaandering (Fermilab)
        Slides
      • 3:30 PM
        GlideIns - The Future of GRID Computing 1h
        Speaker: Jeff Dost (UCSD)
        Slides
      • 4:30 PM
        Coffee 30m
      • 5:00 PM
        Monitoring your site 1h
        Speaker: Prof. Joel Walker (Texas A&M)
        Slides
    • 2:30 PM 6:00 PM
      OSG - break-out
    • 9:00 AM 1:00 PM
      CMS Tier 3 workshop
      Convener: Dr Rob Snihur (UNL/FNAL)
      • 9:00 AM
        Follow up 30m
      • 9:30 AM
        Integrating Campus Clusters with CMS Jobs 1h
        Speaker: Mr Will Maier (University of Wisconsin)
        Slides
      • 10:30 AM
        Internet2 projects for LHC 30m
        Speaker: Mr Jason Zurawski (Internet2)
        Slides
      • 11:00 AM
        Coffee break 30m
      • 11:30 AM
        Multicore jobs 1h
        Speaker: Dr Eric Vaandering (Fermilab)
        Slides
      • 12:30 PM
        PERCEUS Provisioning Tool 30m
        Speaker: Dr William Strossman (UC Riverside)
        Slides